# SDR RU3A20180523019

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N86
- Make and model: Cndair CL6002B16
- Aircraft serial: 5167
- Aircraft time: 12,648 hours, 5,191 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Signal Cond Unit
- Part number: 6015091019
- Part serial: 069447
- Condition: Malfunctioned
- Location: Engine Vibration
- Part time: 12,648 hours, 5,191 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE VIBRATION LIGHT ILLUMINATED AT 75% N1 AT 16,000 FEET.  REMOVED AND REPLACED ENGINE VIBRATION SIGNAL CONDITIONER.
